# SDR DALA2022042502877

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 DETERIORATED ROLLERS ON PASSENGER CREW DOOR 842 LOWER POSITION AT FWD AND AFT SIDE OF THE DOOR AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED ROLLERS. OK FOR SERVICE. (2209643)
